# SDR ABXA9801190

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RAISE LANDING GEAR HANDLE AFTER TAKEOFF.  NOSE GEAR HAD MOVED PAST CENTER, RESET GROUND CONTROL RELAY CIRCUIT BREAKER. MAIN GEAR SPOILER INOP LIGHT ILLUMINATED.  RESET LOCKOUT CIRCUIT BREAKER AND LIGHT WENT OUT.  GEAR THEN RETRACTED NORMALLY.  INSPECTED GEAR AND GEAR LINKAGE, NO DEFECTS NOTED.  FOUND INSULATION  INTERFERING WITH LANDING GEAR CONTROL LINKAGE.  REMOVED INSULATION.  OPS CHECKED GOOD.
